# SDR HALA2009060300224

- Difficulty date: June 3, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 68,524 hours, 31,146 cycles
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Loop
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, RT ENG FIRE LOOP LT NR 2 ILLUMINATED THEN EXTINGUISHED SHORTLY AFTER.  DURING INSPECTION FOUND LOOSE CONNECTOR ON UPPER FIRE LOOP SECURED CONNECTOR.  PERFORMED ENGINE FIRE TEST PER AMM 26-11-00.  SYSTEM OK FOR SERVICE MESSAGE ERASED.
